# SDR SWAA2024061900091

- Difficulty date: June 10, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST BY DC -- FLOORBOARD PANEL 231NF HAS A DELAM TOP LAYER ON CTR OF BOARD<[01] COMPLETED CURE OF 50A1 RESIN AT 13:30 IAW 737-800 SRM 53-00-50-2R-7. COMPLETD REPAIR OF FLOORBOARD 231NF IAW 737-800 SRM 53-00-50-2R-7;[02] COMPLETED CURE OF 50A1 RESIN AT 13:30 IAW 737-800 SRM 53-00-50-2R-7. COMPLETD REPAIR OF FLOORBOARD 231NF IAW 737-800 SRM 53-00-50-2R-7
